# SDR C2XA99IA355

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3314 - THE CREW REPORTED SMOKE IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE RIGHT GROUND COOLING FAN IAW EMB120 MM 21-51-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
